# SDR 52776AMWA1

- Difficulty date: July 20, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 15,472 hours, 21,784 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 51538001A
- Part serial: 92147
- Condition: Failed
- Location: Dc System
- Part time: 22,927 hours, 32,632 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 5521 TAXING OUT, THE CREW NOTICED THE RT GENERATOR WOULD NOT STAY ONLINE. THE AIRCRAFT RETURNED TO GATE FOR MAINTENANCE. MAINTENANCE FOUND THAT THE RIGHT GENERATOR WILL NOT ENERGIZE. MAINTENANCE REMOVED AND REPLACED GENERATOR, GCU AND REPAIRED A WIRE ON THE GENERATOR. TEARDOWN REPORT WILL BE AVAILABLE AT A LATER DATE. REFER TO SDR 52776.
